MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC FLEXIBLE HEXAGONAL SCREWDRIVER Ø5 COATED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC FLEXIBLE HEXAGONAL SCREWDRIVER Ø5 COATED
Catalog Number 357.417
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that the staff discovered the black shaft of the 5.0mm flexible screwdriver from the tfn locking set is kinked and no longer works properly to tighten the shim in place nor remove the helical blade coupling screw.The procedure was successfully completed without delay.There were no patient consequences.Concomitant device reported: unknown insertion instruments (part# unknown, lot# unknown, quantity 1), unknown insertion instruments: connecting/coupling screw (part# unknown, lot# unknown, quantity 1).This complaint involves one (1) device.This is report 1 of 1 for (b)(4).

Brand Name
FLEXIBLE HEXAGONAL SCREWDRIVER Ø5 COATED
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10080656
Report Number2939274-2020-02487
Device Sequence Number11725505
Product Code HXX
UDI-Device Identifier07611819351738
UDI-Public(01)07611819351738
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number357.417
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2020
Initial Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1